# SDR COEA2011031446805

- Difficulty date: March 14, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,453 hours, 36,176 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: S52410553200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  PANEL 623GT HAS LEVEL 2 CORROSION.  REMOVED AND REPLACED PANEL PER ATR SRM.
